A 43-year-old member asked:
Disclaimer

are you supposed to feel high while taking oxycodone?

1 doctor answer
Dr. Marino Tavarez
A Verified Doctor answered
A US doctor answered Learn more
If you take: oxycodone for pain, you should not feel high.
Answered on Aug 10, 2015
1
1 comment
Dr. Edwin Perez
Dr. Edwin Perez commented
19 years experience Anesthesiology
Yes, it can make you feel high. If that is the case, use a lower dose. The goal is not to confuse being high with pain relief. That could be problematic.
Aug 10, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 48-year-old member asked:
Dr. Abdul Khokhar
35 years experience Anesthesiology
Oxycodone high feel : one feel euphoric and in happy mood,pain free.
1
1 comment
A 38-year-old member asked:
Dr. Foead Geula
A Verified Doctor answered
A US doctor answered Learn more
Yes: All opioid analgesics can produce a state of euphoria or "high" feeling.
A 33-year-old member asked:
Dr. Paul Pyles
33 years experience Addiction Medicine
Yes: These are highly abused medications. They are fast acting opioid analgesics that hit the reward centers of the brain and are reinforcing. Tolerance to ... Read More
A 46-year-old male asked:
Dr. James Rotchford
41 years experience Addiction Medicine
It depends: Generally opiates relieve pain and anxiety , hence likely to lower blood pressure. If, however, a patient is going in and out of withdrawal from shor ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month